Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

having trouble taking deep breaths

I've been having trouble taking deep breaths for about six weeks. About 1 out of 5/6 attempts is succesful. when this began, it was much worse. I had a chest x ray and it was negative, and a facial CT that came back ok to. I have no Temp, and somewhat of a dry cough, to no cough at all. It is NOT anxiety. I have this when I sleep, or on vacation. So far i have take a 14 day supply of amoxacillin, the diskus of advair, and now on my last day of a 5 day, 5mg prednisone pill. My chest feels funny. Kinda tingly. The prednisone has helped loosen the muscles around the chest, but I'm still experiencing everything else.

Asked On : Wed, 6 Jan 2010
Answers:  1 Views:  540
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
  Anonymous's Response

Hey are you taking these medicines on your own or did your doc prescribe them to you...stop taking undue medications...practice relaxation and consult a doc for the symptoms..sometimes they can be a side-effect of the medicines too..

Answered: Wed, 6 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor